# SDR DALA14031580906

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 71,505 hours, 54,988 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE DISCOVERED THAT THE PARACHUTE PINS WERE NOT INSTALLED ON THE R1 DOOR SLIDE.  MAINTENANCE R & R THE SLIDE.
